The Konformist

KON4M 99
May 1999

Home Page
Related Links
Classified Ads
What's Hot!!!
Regular Issues
Special Issues
Beast Of The Month
Robalini
The Vault
Klearinghouse

Littleton & Luvox

Part III

Ian Goddard (Ian@Goddard.net)

The Nebraska Journal of Medicine reports a case where a female patient with Obsessive Compulsive Disorder became suicidal and was hospitalized shortly after taking Luvox. Her symptoms cleared after discontinuing Luvox (accessed via: http://igm.nlm.nih.gov):

________________________________________________________

TITLE: Serotonin syndrome and fluvoxamine: a case study.

AUTHORS: Bastani JB; Troester MM; Bastani AJ

AUTHOR AFFILIATION: Dept. of Psychiatry, Bryan Memorial Hospital, Lincoln, NE 68506, USA.

SOURCE: Nebr Med J 1996 Apr;81(4):107-9

CITATION IDS: PMID: 8628448 UI: 96212262

ABSTRACT:

OBJECTIVE: To report a serotonin syndrome reaction in a patient taking fluvoxamine to replace an earlier SSRI agent. CASE REPORT: A female patient with Obsessive Compulsive Disorder on paroxetine after resurgence in her obsessive ruminations was started on fluvoxamine 50 mg daily. One week later she became suicidal and was hospitalized. The fluvoxamine was increased to 50 mg morning and 100 mg bedtime and the paroxetine was discontinued. Over the next few days she began to have trouble with her concentration. A low grade fever set in after she experienced auditory hallucinations. Fluvoxamine was discontinued and she had an uneventful recovery after twenty-four hours. ...[End Abstract Quote]

Part I

Part II

Home Page| Related Links| Classified Ads| What's Hot!!! | Regular Issues | Special Issues | Beast Of The Month | Robalini | The Vault | Klearinghouse


Robalini@aol.com
Kirby The Konspiracy Boy Says, "I NEED 2 KONFORM!!!"